Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have headache, burning face and eyes. Felt acid secreting from pores. How to control this?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I feel like I'm secreting acid from my pores, my face burns, my eyes burn, when i poop it burns, I wake up with headaches. My energy level is also down. I've recently started a new job and relocated.
Posted Thu, 9 May 2013 in Headache and Migraines
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) Your symptoms are mainly related to anxiety and increased stress as you have changed your work place and such symptoms are common while getting adjusted to new place of work and become familiar.
2) If the new job has more stress than previous job, it also causes these symptoms.
3) There is also possibility of small element of allergy in new work place which might have led to irritation in facial pores as you are describing.

4) Since you are hypertensive I suggest you get your blood pressure checked again to notice if there are any changes in blood pressure parameters and necessity to change medication.
5) Please visit your physician about continuation of trazadone and any need to change or add the drug as per new work schedule and change in life style.
6) Take the prilosec higher dose ( 40 mg) n morning on emty stomach and again in evening 30 minutes before dinner for 15 days as it will reduce acidity due to stress.
7) Practice relaxation technique like Yoga to relax your mind and calm yourself in morning.
8 ) If work os stressing you out, try to reduce stress during work as well as personal life.
9) Please get fasting blood sugar level to check sugar status.
10) Repeat TSH value to know thyroid control if not done recently.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor